B. Colbois, A. Girouard, A. Hassannezhad, The Steklov and Laplacian spectra of Riemannian manifolds with boundary. J. Funct. Anal., 278 (2020), no. 6, 108409.
A. Bourhim, J. Mashreghi, Recent progress on local spectrum-preserving maps. Linear and multilinear algebra and function spaces, 109-151, Contemp. Math., 750, Centre Rech. Math. Proc., Amer. Math. Soc., Providence, RI, (2020).
B. Karapetrović, J. Mashreghi, Hadamard Convolution and Area Integral Means in Bergman Spaces. Results Math., 75 (2020), no. 2, 70.
R. Cheng, J. Mashreghi, W. T. Ross, Inner vectors for Toeplitz operators. Complex analysis and spectral theory, 195-212, Contemp. Math., 743, Centre Rech. Math. Proc., Amer. Math. Soc., Providence, RI, (2020).
B. Colbois, A. Girouard, A. Métras, Hypersurfaces with prescribed boundary and small Steklov eigenvalues. Canad. Math. Bull., 63 (2020), no. 1, 46-57.
D. Kinzebulatov, Yu. A. Semënov, Brownian motion with general drift, Stoch. Proc. Appl., 130 (2020), no. 5, 2737-2750.
J. Mashreghi, T. Ransford, Linear maps preserving inner functions, Studia Math., 244 (2019), 99-107.
A. Girouard, J. Lagacé, I. Polterovich, A. Savo, The Steklov spectrum of cuboids. Mathematika, 65 (2019), no. 2, 272-310.
E. Fricain, M. Karaki, J. Mashreghi, Composition Operators on de Branges-Rovnyak Spaces, Results Math., 74 (2019), no. 1, 74:61.
G. Bao, J. Mashreghi, S. Pouliasis, H. Wulan, Möbius invariant function spaces and Dirichlet spaces with superharmonic weights, J. Aust. Math. Soc., 106 (2019), no. 1, 1-18.
B. Colbois, A. Girouard, K. Gittins, Steklov Eigenvalues of Submanifolds with Prescribed Boundary in Euclidean Space, J. Geom. Anal., 29 (2019), no. 2, 1811-1834.
J. Mashreghi, T. Ransford, Linear polynomial approximation schemes in Banach holomorphic function spaces, Anal. Math. Phys., 9 (2019), no. 2, 899-905.
S. Pouliasis, T. Ransford, M. Younsi, Analytic capacity and holomorphic motions, Conform. Geom. Dyn., 23 (2019), 130-134.
R. Cheng, J. Mashreghi, W. T. Ross, Inner functions and zero sets for ℓpA. Trans. Amer. Math. Soc., 372 (2019), no. 3, 2045-2072.
G. Knese, Ł. Kosiński, T. Ransford, A. Sola, Cyclic polynomials in anisotropic Dirichlet spaces, J. Anal. Math., 138 (2019), 23-47.
T. Ransford, A short complex-variable proof of the Titchmarsh convolution theorem, J. Fourier Anal. Appl., 25 (2019), 2697-2702.
B. Colbois, A. El Soufi, A. Girouard, Compact manifolds with fixed boundary and large Steklov eigenvalues, Proc. Amer. Math. Soc., 147 (2019), 3813-3827.
G. Brouillette, P.-O. Parisé, D. Rochon, Tricomplex distance estimation for filled-in Julia sets and multibrot sets, Internat. J. Bifur. Chaos, 29 (2019), 1950085.
H. Bellemare, Y. Langlois, T. Ransford, A positivity conjecture related to the Riemann zeta function, Amer. Math. Monthly, 126 (2019), 891-904.
P. Gauthier, T. Ransford, S. St-Amant, J. Turcotte, Approximation by random complex polynomials and random rational functions, Ann. Polon. Math., 123 (2019), 267-294.
J. Mashreghi, T. Ransford, Gleason-Kahane-Zelazko theorems in function spaces, Acta Sci. Math. (Szeged), 84 (2018), 227-238.
J. Mashreghi, T. Ransford, Approximation in the closed unit ball, Proceedings of the Conference New Tends in Approximation Theory (in memory of André Boivin), 89-129, Fields Inst. Commun., 81, Springer, New York, 2018.
P. Gauthier, M. Manolaki, J. Mashreghi, The life and work of André Boivin. New trends in approximation theory, 1-25, Fields Inst. Commun., 81, Springer, New York, 2018.
R. Cheng, J. Mashreghi, W. T. Ross, Optimal weak parallelogram constants for Lp spaces. Math. Inequal. Appl., 21 (2018), no. 4, 1047-1058.
D. Cianci, A. Girouard, Large spectral gaps for Steklov eigenvalues under volume constraints and under localized conformal deformations. Ann. Global Anal. Geom., 54 (2018), no. 4, 529-539.
T. Ransford, Fundamentals of spectral theory, Proceedings of CRM Summer School on Spectral Theory and Applications, (Ed. Alexandre Girouard), Contemporary Mathematics 720, 1-22, Amer. Math. Soc., Providence RI, 2018.
F. Morneau-Guérin, Le lemme de König et les arbres d'Aronszajn, Bulletin AMQ, 58 (2018), 44-60.
H. Klaja, T. Ransford, Non-commutativity of exponential spectrum, J. Funct. Anal., 272 (2017), 4158-4164.
R. Cheng, J. Mashreghi, W. Ross, Multipliers of sequence spaces, Concr. Oper., 4 (2017), 76-108.
S R Garcia, J. Mashreghi, W T Ross, Finite Blaschke products: a survey. Harmonic analysis, function theory, operator theory, and their applications, 133–158, Theta Ser. Adv. Math., Theta, Bucharest, 2017.
E. Abakoumov, O. El-Fallah, K. Kellay, T. Ransford, Cyclicity in the harmonic Dirichlet space, Proceedings of the Conference on Harmonic Analysis, Function Theory, Operator Theory and Their Applications, 1-10, Theta Ser. Adv. Math., Theta, Bucharest, 2017.
O. El-Fallah, K. Kellay, H. Klaja, J. Mashreghi, T. Ransford, Dirichlet spaces with superharmonic weights and de Branges-Rovnyak spaces, Complex Analysis and Operator Theory, 10 (2016), 97-107.
A. Girouard, R. S. Laugesen, B. A. Siudeja, Steklov Eigenvalues and Quasiconformal Maps of Simply Connected Planar Domains, Arch. Ration. Mech. Anal., 219 (2016), no. 2, 903–936.
Ł. Kosiński, W. Zwonek, Extremal holomorphic maps in special classes of domains, Annali SNS di Pisa, 16 (2016), 159-182.
H. Klaja, J. Mashreghi, T. Ransford, On mapping theorems for numerical range, Proc. Amer. Math. Soc., 144 (2016), 3009-3018.
S. Pouliasis, T. Ransford, On the harmonic measure and capacity of rational lemniscates, Potential Anal., 44 (2016), 249-261.
E. Fricain, M. Karaki, J.Mashreghi, A group structure on 𝔻 and its application for composition operators, Ann. Funct. Anal., 7 (2016), 76-95.
J. Mashreghi, A. Stepanyan, Nonlinear maps preserving the reduced minimum modulus of operators, Linear Alg. Appl., 493 (2016), 426-432.
A. Bourhim. J. Mashreghi, Peripheral local spectrum preservers and maps increasing the local spectral radius, Oper. Matrices, 10 (2016), 189-208.
O. El-Fallah, E. Fricain, K. Kellay, J. Mashreghi, T. Ransford, Constructive approximation in de Branges-Rovnyak spaces, Constr. Approx., 44 (2016), 269-281.
C. Bénéteau, G. Knese, Ł. Kosiński, C. Liaw, D. Seco, A. Sola, Cyclic polynomials in two variables, Trans. Amer. Math. Soc., 368 (2016), 8737-8754.
A. Bourhim, J. Mashreghi, A. Stepanyan, Maps between Banach algebras preserving the spectrum. Arch. Math. (Basel), 107 (2016), no. 6, 609-621.
A. Girouard, I. Polterovich, The Steklov eigenvalue problem: some open questions. CMS Notes 48 (2016), no. 3, 16-17.
G. A. Philippin, S. Vernier Piro, Behaviour in time of solutions to a class of fourth order evolution equations. J. Math. Anal. Appl. 436 (2016), no. 2, 718-728.
L. Baribeau, T. Ransford, Cross-sections of multibrot sets, Journal of Analysis 24 (2016), 95-101.
A. Bourhim, J. Mashreghi, Composition operators on the Hardy-Hilbert space H2 and model spaces KΘ. Recent progress on operator theory and approximation in spaces of analytic functions, 13-57, Contemp. Math., 679, Amer. Math. Soc., Providence, RI, 2016.
A. Bourhim, J. Mashreghi, Maps preserving the local spectrum of triple product of operators, Linear Multilinear Algebra, 63 (2015), 765-773.
O. El-Fallah, K. Kellay, J. Mashreghi, T. Ransford, One-box conditions for Carleson measures for the Dirichlet space, Proc. Amer. Math. Soc., 143 (2015), 679-684.
F. Gourdeau and M. C. White, Cyclic cohomology of Banach algebras of quivers and their inverse semigroups, J. Math. Anal. Appl., 423 (2015), 208-228
K. Kellay, J. Mashreghi, On zero sets in the Dirichlet space, J. Geom. Anal., 22 (2012), 1055-1070.
D. Guillot, Blaschke condition and zero sets in weighted Dirichlet spaces, Arkiv der Matematik, 50 (2012), 269-278.
J. Mashreghi, M. Nasri, Hybrid Lagrange multiplier approaches for solving infinite dimensional equilibrium problems with cone constraints, Journal of Nonlinear and Convex Analysis, 13 (2012), 331-349.
L. E. Payne, G. A. Philippin, Blow-up phenomena for a class of parabolic systems with time dependent coefficients, Applied Mathematics, 4 (2012), 325-330.
L. E. Payne, G. A. Philippin, Blow-up phenomena in parabolic problems with time dependent coefficients under Neumann boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, 142, (2012), no. 3, pp. 625-631.
D. Guillot, Fine boundary behavior and invariant subspaces of harmonically weighted Dirichlet spaces, Complex Analysis and Operator Theory, Complex Analysis and Operator Theory 6 (2012), pp. 1211-1230.
O. El-Fallah, K. Kellay, J. Mashreghi, T. Ransford, A self-contained proof of the strong-type capacitary inequality for the Dirichlet space, Complex analysis and potential theory, 1-20, CRM Proc. Lecture Notes 55, Amer. Math. Soc., Providence, RI, 2012.
T. Kalmes, M. Nieß, T. Ransford, Examples of quantitative universal approximation, Complex analysis and potential theory, 77-97, CRM Proc. Lecture Notes 55, Amer. Math. Soc., Providence, RI, 2012.
G. A. Philippin, V. Proytcheva, A minimum principle for the problem of St-Venant in RN, N≥2, ZAMP 63 (2012), 1085-1090.
J. Mashreghi, On a family of outer functions. Complex analysis and potential theory, 193-199, CRM Proc. Lecture Notes, 55, Amer. Math. Soc., Providence, RI, 2012.
L. E. Payne, G. A. Philippin, Blow-up in a class of non-linear parabolic problems with time dependent coefficients under Robin type boundary conditions, Applicable Analysis, 91 (2012), no. 12, 2245-2256.
P. Rivard, A Schwarz-Pick theorem for higher-order hyperbolic derivatives, Proc. Amer. Math. Soc., 139 (2011), 209-217.
Y. Choi, F. Ghahramani, Approximate amenability of Schatten classes, Lipschitz algebras and second duals of Fourier algebras, Quart. J. Math. (Oxford), 62 (2011), 39-58.
T. Ransford, J Rostand, Pseudospectra do not determine norm behavior, even for matrices with only simple eigenvalues, Linear Alg. Appl., 435 (2011), 3024-3028.
F. Gourdeau, M. C. White, The cyclic and simplicial cohomology of the bicyclic semigroup algebra, Quart. J. Math., 62 (2011), 607-624.
F. Gourdeau, N. Grønbæk, M. C. White, Homology and cohomology of Rees semigroup algebras,
Studia Math. 202 (2011), 105-121.
R. Kantrowitz, M. M. Neumann, T. Ransford, Weak regularity, scrambling, and the steady state for stochastic matrices, in: Function Spaces in Modern Analysis, K. Jarosz (Ed), Contemporary Mathematics 547, Amer. Math. Soc., Providence, RI, 2011, 153–164.
Y. Choi, Hochschild homology and cohomology of l1(Z+k), Quart. J. Math. (Oxford) 61 (2010), 1-28.
O. El-Fallah, K. Kellay, T. Ransford, Invariant subspaces of the Dirichlet space, in Hilbert Spaces of Analytic Functions, CRM Proceedings and Lecture Notes, vol. 51, Amer. Math. Soc., Providence, RI, 2010, 133-141.
J. Mashreghi, T. Ransford, M. Shabankhah, Arguments of zero sets in the Dirichlet space, in Hilbert Spaces of Analytic Functions, CRM Proceedings and Lecture Notes, vol. 51, Amer. Math. Soc., Providence, RI, 2010, 143-148.
J. Mashreghi, A formula for the logarithmic derivative and its applications, in Hilbert Spaces of Analytic Functions, CRM Proceedings and Lecture Notes, vol. 51, Amer. Math. Soc., Providence, RI, 2010, 197-202.
A. Bourhim and V. G. Miller, Linear maps on Mn(C) preserving the local spectral radius, Studia Math., 188 (2008), 67-75.
R. B. Burckel, D. E. Marshall, D. Minda, P. Poggi-Corradini, T. J. Ransford, Area, capacity and diameter versions of Schwarz's lemma, Conformal Geometry and Dynamics, 12 (2008), 133–152.
E. Fricain, J. Mashreghi, Integral representations of the n-th derivative in de Branges-Rovnyak spaces and the norm convergence of its reproducing kernel, Annales de l'Institut Fourier, 58 (2008), 2113-2135.
L.E. Payne, G.A. Philippin, P.W. Schaefer, Blow-up phenomena for some nonlinear parabolic problems, Nonlinear Anal., 69, (2008), 3495-3502.
A. Henrot, G.A. Philippin, A. Safoui, Some isoperimetric inequalities with application to the Stekloff problem, J. Convex Anal., 15, (2008), 581-592.
E. Fricain, J. Mashreghi, Exceptional sets for the derivatives of Blaschke products, Trudy Sankt Peterburgskogo Matematicheskogo Obschestva, 13 (2007), 203-212 (Russian). (English translation in Proceedings of the St. Petersburg Mathematical Society, AMS translations.)
J. Mashreghi, F. Nazarov and V. Havin, The Beurling-Malliavin multiplier theorem, the seventh proof, Algebra i analiz, Vol. 17, No. 5 (2005), 3-68 (Russian). English translation: St. Petersburg Mathematical Journal, Vol. 17, No. 5 (2006), 699-744.
Philippin, G. A. and Safoui, A., Some applications of the maximum principle to a variety of fully nonlinear elliptic PDE's. Special issue dedicated to Lawrence E. Payne. Z. Angew. Math. Phys. 54 (2003), no. 5, 739-755.
Henrot, A. and Philippin, G. A. Approximate radial symmetry for solutions of a class of boundary value problems in ring-shaped domains. Special issue dedicated to Lawrence E. Payne. Z. Angew. Math. Phys. 54 (2003), no. 5, 784-796.
T. J. Ransford, Jensen Measures, Proceedings of NATO ASI on Approximation, Complex Analysis and Potential Theory, N. Arakelian and P. Gauthier (eds.), 221-237, Kluwer Academic Publishers, Dordrecht, 2001.
G. A. Philippin and S. Vernier-Piro, Applications of the maximum principle to a variety of problems involving elliptic and parabolic equations, Proceedings of the Third World Congress of Nonlinear Analysts, Part 1 (Catania, 2000). Nonlinear Anal. 47 (2001), no. 1, 661-679.
D. Bshouty and W. Hengartner, Univalent harmonic mappings with Blaschke dilatations, Mathematics & mathematics education (Bethlehem, 2000), 82-89.
D. Bshouty and W. Hengartner, On the valency of a polynomial in , Dedicated to Professor Zdzislaw Lewandowski on the occasion of his seventieth birthday, Ann. Univ. Mariae Curie-Sklodowska Sect. A 54 (2000), 21-25.
D. Bshouty, W. Hengartner and M. Naghibi-Beidokhti, p-valent harmonic mappings with finite Blaschke dilatations, XII-th Conference on Analytic Functions (Lublin, 1998), Ann. Univ. Mariae Curie-Sklodowska Sect. A 53 (1999), 9-26.